Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

I cant take it anymore! Updated UPDATED AGAIN

iowarobiniiowarobin Posts: 1,268
edited 06/11/2012 - 8:33 AM in Depression and Coping
I have went to Dr yesterday and got a shot of Tordol. Hasnt done much yet, as of this morning. I think there is something wrong more than inflammation. Ct is Tues, so hopefully I will know something. Thanks for all the kind wishes...

WELL Friday I went to Dr and he had me go to ER. They put me in the hospital and have been there ever since. I will be going to Ortho tomm and get the CT and meet with DR. In the mean time they have me on Dilodid Pump and are trying to keep me comfortable. Hope tomm finds something fixable. Everytime I walk it hurts the most. Pain level going in was a 9. Will keep you updated....


  • I am so sorry. I have no magic words, in fact no words at all, to make you feel better. But know that if I did, I would use them now.

    Don't give up, reach deep, that extra you need right now is in there somewhere.

    I'll pray for you.
  • Hi Robin. I know how hard things have been for you. Earlier today I had re-read your July 13 "Frustrated..." thread and your last post there sounded like you were feeling better. I was hoping you were.

    It's so frustrating to have things just keep happening and happening and I'm so sorry you're going through so much. Like Whyme, I don't have any magic words or simple buttons to push to make it better for you, but I'll send back the gentle hugs that you sent me yesterday.

    Take care of yourself and I really, really hope you feel better soon. **HUGS**
  • I hate to see that things are not better for you. I understand your frustration. I hope that things will begin to get better for you. I will pray for you.
  • ~X( I wish when we all come to those days where we can't take it anymore (all the pain and loss of living life to it's fullest)that we could hava a "Time out" just like the kids when they've misbehaved. Except, our time outs would be a chance to leave our bodies and take over another healthy one for a few days to rebuild our will to live and heal our psyches'. :?

    You are so validated in everything you say and just know that even though all I have to offer is words of support, I wish I could take away some of your misery.

    Sending a >:D< ,

  • you have been through it for sure. what can bring on being down in the dumps?


    any of these sound familiar

    i have been there too. 3 years ago i had a bad spine infection after surgery
    i was on dilaudid for pain plus a sleeping pill and a muscle relaxer and neurontin
    and i wasn't getting better
    i was crying every day

    the fact that you were happy and strong once means you can be in a better mood now

    not being a dr cant prescribe anything
    what i did was get off all painkillers and sleeping pills except tylenol and ibrupropen
    also got off muscle relaxers...i understand valium can be a depressant.
    i saw a psychopharmacologist and a psychologist
    i asked my primary care physician what drugs would cause depression
    it took awhile and it hurt but i am in a good mood now. have not cried in a long time.
    its good to talk this over with someone.
    just know that i am a concerned spiney who cares for you and will cry with you. all of us here want you to get back to your old self.
    ask everyone around you for some help and a big hug

  • I wish I lived closer so I could come visit and give you a big (gentle) hug, and a shoulder to rest on!!! Thinking of you, and hoping you find some relief some how, some way, some time very soon!!!
    APROUD CANADIANveteranButNOTa doctor, my thoughts are my own
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    I'm sorry you're feeling so fed up and unable to cope. I know it doesn't help but you have every right to be feeling like you do. Hopefully the ct scan can shed light on the problem. If you can get out and go for a walk, look at the flowers, pet the dog (if you have one), listen to the birds sing. These things help me at times I feel like giving up. That and discussing how I feel and getting the feedback from everyone here. It does pass. Tomorrow will hopefully be a much better day for you and you can have a break from the pain. Are you still cutting back on your meds? That can trigger these 'moods' also as can a lot of things. If you'd like to talk more, pm me anytime. I really feel for you because I find myself feeling the same despair and frustration you describe at times. I will pray for you to find the strength you need to get through this.
  • I want to thank you all for trying to help me through this...Yesterday and today stink so bad. Got another muscle relaxer from my ortho yesterday. It is so bad today, if something dont chahge I am going to the ER for some kind of pain shot or something. Cant deal with it much more..I know all my friends are here for me and it means alot.Thanks for letting me vent and I hope tomm is better!!! :''(
  • You get some relief. Sometimes it just feels like everything is kicking you when you are down.

    I just got of the phone with my PCP, again, He was loads of help, not. Told me he thinks I probably have arthritis or something going on in my back because of being screwed up the last three years. Gee, YOU THINK!? big help there.

    So, I got to figure this out myself and find a way to live with me, or, get a new doctor/s. None of which appeals at all.

    Hoe your new muscle relaxer works for you!
Sign In or Register to comment.